Alert archive / Texas / Tornado Warnings in 2011

Tornado Warning 57, NWS Fort Worth, TX

April 26, 2011Henderson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 26, 2011, 6:43 PM CDT for Henderson County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 6:43 PM CDT (23:43 UTC)
Expired
Apr 26, 2011, 7:30 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 152 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WFUS54 KFWD 262343
TORFWD
TXC213-270030-
/O.NEW.KFWD.TO.W.0057.110426T2343Z-110427T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 730 PM CDT

* AT 643 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS NEAR EUSTACE...MOVING EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  ATHENS AROUND 700 PM CDT...
  MURCHISON AROUND 710 PM CDT...
  MOORE STATION AND BROWNSBORO AROUND 730 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3219 9548 3208 9559 3214 9588 3225 9608
      3236 9608 3236 9585 3235 9545
TIME...MOT...LOC 2343Z 280DEG 26KT 3228 9600

$$


85/NH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 4:15 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 26, 4:15 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT TUE APR 26 2011

.AVIATION...
21Z UPDATES TO INCLUDE TEMPO TSRA FOR GKY AND DAL FOR THE SHORT
TERM BASED ON DEVELOPMENT AND TRAJECTORY OF RECENTLY-DEVELOPED
SEVERE STORMS...WHICH APPEAR TO BE INITIATING NEAR SFC BOUNDARY.
WILL INCLUDE VCTS AT ALL OTHER SITES EXCEPT AFW WHICH APPEARS TO
REMAIN JUST WEST OF AXIS OF CONVECTIVE DEVELOPMENT. POSSIBILITY
EXIST OF ELEVATED STORMS LATER TONIGHT AS UPPER SHORTWAVE
APPROACHES FROM THE NORTHWEST BUT WILL NOT INCLUDE IN FORECASTS
JUST YET...WILL MONITOR RADAR TRENDS UPSTREAM AND ADDRESS IT LATER
IF NEED BE.

30

&&

.PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/
PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH
ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS
INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE
OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE
ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD
RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT
INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE
METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT
SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING
SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE
WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD
HAIL.

BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP
SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY
THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM
SATURDAY INTO SUNDAY.   84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  71  53  78  59 /  30   5   5   5   5
WACO, TX              66  79  52  82  58 /  20   5   5   5   5
PARIS, TX             63  68  48  75  54 /  60  20   5   5   5
DENTON, TX            57  70  48  78  58 /  30   5   5   5   5
MCKINNEY, TX          61  70  49  78  56 /  50  10   5   5   5
DALLAS, TX            63  72  53  77  60 /  40   5   5   5   5
TERRELL, TX           64  72  51  77  57 /  50  10   5   5   5
CORSICANA, TX         67  78  54  78  58 /  30   5   5   5   5
TEMPLE, TX            65  81  53  82  57 /  20   5   5   5   5
MINERAL WELLS, TX     58  73  50  78  58 /  10   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/05
Hazardous weather outlook, Apr 26, 1:55 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
155 PM CDT TUE APR 26 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
155 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM.

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A
LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS
ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST
OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST
WINDS...AND TORNADOES WILL ALL BE POSSIBLE.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR
NORTHEASTERN COUNTIES OF NORTH TEXAS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS THE SOUTHWEST HALF OF NORTH TEXAS.

A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35
CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE
REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.

In the hours before

Local storm report, Apr 26, 6:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TORNADO          1 N PRIMROSE            32.44N  95.60W
04/26/2011                   VAN ZANDT          TX   AMATEUR RADIO

            MULTI VORTEX TORNADO
Local storm report, Apr 26, 6:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TORNADO          MARTINS MILLS           32.43N  95.78W
04/26/2011                   VAN ZANDT          TX   LAW ENFORCEMENT

            CROSSING MARKET STREET IN MABANK
Local storm report, Apr 26, 6:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     EDOM                    32.37N  95.62W
04/26/2011                   VAN ZANDT          TX   AMATEUR RADIO

            TREES & POWER LINES ON BUILDINGS AND ON GROUND ON 314
            BETWEEN EDOM AND VAN
Local storm report, Apr 26, 6:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             TOOL                    32.27N  96.17W
04/26/2011  E1.00 INCH       HENDERSON          TX   PUBLIC

            QUARTER SIZE HAIL REPORTED IN TOOL BY PUBLIC.
Local storm report, Apr 26, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             CUMBY                   33.15N  95.85W
04/26/2011  E1.25 INCH       HOPKINS            TX   AMATEUR RADIO
Local storm report, Apr 26, 6:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             WACO                    31.55N  97.15W
04/26/2011  E1.75 INCH       MCLENNAN           TX   TRAINED SPOTTER

            MILE MARKER 342 ON INTERSTATE 35W NORTH OF WACO.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:11 PM CDTTornado WarningFWDFreestone, Leon49 min
Apr 25, 7:17 PM CDTSevere Thunderstorm WarningFWDHenderson58 min
Apr 25, 7:28 PM CDTTornado WarningFWDFreestone19 min
Apr 25, 7:32 PM CDTSpecial Weather StatementFWDNavarro28 min
Apr 25, 7:38 PM CDTTornado WarningFWDAnderson52 min
Apr 25, 7:51 PM CDTTornado WarningFWDFreestone, Navarro39 min
Apr 25, 7:57 PM CDTTornado WarningFWDFreestone, Leon33 min
Apr 25, 8:27 PM CDTSevere Thunderstorm WarningFWDAnderson63 min
Apr 25, 8:30 PM CDTTornado WarningFWDFreestone, Leon45 min
Apr 25, 8:42 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon2 hr
Apr 25, 9:21 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 9:29 PM CDTSpecial Weather StatementFWDAnderson31 min
Apr 25, 9:40 PM CDTSpecial Weather StatementFWDFreestone35 min
Apr 25, 10:13 PM CDTSpecial Weather StatementFWDLeon32 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningFWDLeon30 min
Apr 26, 2:37 PM CDTSpecial Weather StatementFWDHill23 min
Apr 26, 2:48 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson57 min
Apr 26, 3:26 PM CDTSpecial Weather StatementFWDDallas34 min
Apr 26, 3:28 PM CDTTornado WarningFWDEllis, Navarro47 min
Apr 26, 3:33 PM CDTSpecial Weather StatementFWDRobertson27 min
Apr 26, 3:44 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson61 min
Apr 26, 3:53 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman52 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningFWDMilam51 min
Apr 26, 4:00 PM CDTTornado WarningFWDEllis, Henderson, Kaufman45 min
Apr 26, 4:13 PM CDTTornado WarningFWDHenderson, Navarro47 min
Apr 26, 4:15 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson60 min
Apr 26, 4:22 PM CDTSevere Thunderstorm WarningFWDAnderson38 min
Apr 26, 4:28 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone62 min
Apr 26, 4:32 PM CDTTornado WarningFWDLeon, Robertson43 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson52 min
Apr 26, 4:41 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt64 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningFWDLeon32 min
Apr 26, 4:50 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hill, Johnson55 min
Apr 26, 4:54 PM CDTTornado WarningFWDLeon23 min
Apr 26, 4:56 PM CDTSevere Thunderstorm WarningFWDHill30 min
Apr 26, 5:03 PM CDTSevere Thunderstorm WarningFWDAnderson57 min
Apr 26, 5:09 PM CDTTornado WarningFWDEllis, Kaufman51 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningFWDLeon47 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro56 min
Apr 26, 5:22 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall30 min
Apr 26, 5:25 PM CDTTornado WarningFWDEllis, Navarro50 min
Apr 26, 5:26 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar32 min
Apr 26, 5:33 PM CDTTornado WarningFWDHill, Navarro42 min
Apr 26, 5:42 PM CDTTornado WarningFWDVan Zandt48 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson62 min
Apr 26, 5:46 PM CDTSevere Thunderstorm WarningFWDLamar59 min
Apr 26, 5:50 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt40 min
Apr 26, 5:54 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan66 min
Apr 26, 5:55 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt65 min
Apr 26, 6:05 PM CDTTornado WarningFWDHenderson, Navarro40 min
Apr 26, 6:11 PM CDTTornado WarningFWDNavarro49 min
Apr 26, 6:26 PM CDTTornado WarningFWDEllis, Navarro49 min
Apr 26, 6:27 PM CDTTornado WarningFWDHenderson, Van Zandt63 min
Apr 26, 6:31 PM CDTTornado WarningFWDFalls, Limestone, McLennan44 min
Apr 26, 6:43 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar62 min
Apr 26, 6:54 PM CDTTornado WarningFWDDelta, Hopkins, Lamar21 min
Apr 26, 6:54 PM CDTTornado WarningFWDHenderson, Navarro51 min
Apr 26, 6:55 PM CDTSevere Thunderstorm WarningFWDEllis46 min

Nearby

Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.